# SDR CA060830002

- Difficulty date: August 17, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Detached
- Location: Rt Eng Exhaust
- Part time: 4,032 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: E

## Discrepancy

(CAN) DURING ENGINE START-UP, AN OVERHEAT CONDITION WAS DETECTED IN THE RT ENGINE EXHAUST AREA. THE ENGINE WAS SHUTDOWN AND CAUSE OF OVERHEAT INVESTIGATED. THE INVESTIGATION REVEALED THAT A SECTION OF PRIMARY EXHAUST NOZZLE WAS COMPLETLY MISSING AND WAS EXPELLED THROUGH THE SECONDARY DUCT. THERE WERE NO OTHER DAMAGES FOUND. AN INVESTIGATION AS TO CAUSE OF THE PROBLEM WILL BE MADE BY MFG.  (TC NR 20060830002)
